# SDR UPS08M52176

- Difficulty date: April 7, 2008
- Submitted: May 7, 2008
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11
- Aircraft serial: 48475
- Aircraft time: 62,294 hours, 8,296 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CTR CARGO COMPT/BILGE AREA BETWEEN STA 5-113 AND STA 1541, RT LONGERON 44 FOUND SUSPECTED CRACK WITH STICKER NR 5185 AND 5126.  HFEC INSP C/O AND FOUND CRACK APPROX 1 INCH CRACKED LONGERON SPLICE BETWEEN STA  5-113 AND 1541, L-44R REMOVED.  HOLES PICKED UP ON NEW SPLICE AND SPLICE PROTECTED.  NEW LONGERON SPLICE INSTALLED PER SRM 51-33-01VIIR35.
